# SDR USAA2010102992452

- Difficulty date: October 28, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N825AW
- Make and model: Airbus A319-132
- Aircraft serial: 1527
- Aircraft time: 33,415 hours, 13,391 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: D9299200900200
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 527 - RNO-PHX - EMERGENCY LIGHTS - EMERGENCY EXIT LIGHT AT ROW 8 RIGHT INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT SEAT HARNESS AT ROW 8 RIGHT FROM QUICK DISCONNECT TO LIGHT ASSEMBLY.  SYSTEM OPERATIONAL CHECK WAS GOOD IAW AMM 33-51-00-710-001.
